# SDR SWIA2020090952334

- Difficulty date: August 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD FLOOR SUPPORT HAS CORROSION.  C-CHECK RO 9/5/2020.  REMOVED, REPLACED, AND INSTALLED NEW FLOOR SUPPORT AT FS 280, REF CRJ 700 SRM AND REF DWG.
